Analytic Dependence of the Solution of a Linear Differential Equation on Integrable Coefficients
Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 589-602
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_5_a1,
author = {V. A. Vinokurov},
title = {Analytic {Dependence} of the {Solution} of a {Linear} {Differential} {Equation} on {Integrable} {Coefficients}},
journal = {Differencialʹnye uravneni\^a},
pages = {589--602},
year = {2005},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_5_a1/}
}
V. A. Vinokurov. Analytic Dependence of the Solution of a Linear Differential Equation on Integrable Coefficients. Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 589-602. http://geodesic.mathdoc.fr/item/DE_2005_41_5_a1/